MathSciNet Relay Station
MathSciNet bibliographic data
MR2682539 (2011g:17014) 17B01 (17A30)
Chapoton, Frédéric Free pre-Lie algebras are free as Lie algebras. Canad. Math. Bull. 53 (2010), no. 3, 425–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement